Journal of Mathematics and Statistics

Extension to Sufficient Optimality Conditions in Complex Programming

E. A. Youness and S. E. Elbrolosy

DOI : 10.3844/jmssp.2005.40.48

Journal of Mathematics and Statistics

Volume 1, Issue 1

Pages 40-48

Abstract

In this study we extend the sufficient optimality conditions of complex programming problems to a large class of functions that include the two parts (real and imaginary) of the objective function. The sufficient conditions were established under generalized forms of convexity assumptions. The previous results that considered the real part only can be deduced as special cases.

Copyright

© 2005 E. A. Youness and S. E. Elbrolosy. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.